# SDR NACA2025032100002

- Difficulty date: March 21, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH PACK HEAT EXCHANGER LWR ACCESS DOOR BRACKET CRACK. REPLACED ACCESS DOOR BRACKET AT HEAT EXCHANGER.
